# SDR MALA954301

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Attitude
- Part number: 5040030911
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3467 - UPON DEPARTURE FROM DTW, THE ARTIFICIAL HORIZON TUMBLED DURING ROTATION.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE NR 1 ATTITUDE GYRO.  SYSTEM OPERATED SATISFACTORILY.  (Z)
